Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Quasi-isometric rigidity of higher rank $S$–arithmetic lattices

Kevin Wortman

Geometry & Topology 11 (2007) 995–1048

arXiv: math.GR/0401357

Abstract

We show that S–arithmetic lattices in semisimple Lie groups with no rank one factors are quasi-isometrically rigid.

Keywords
quasi-isometry, arithmetic, quasi-isometry, arithmetic
Mathematical Subject Classification 2000
Primary: 20F65, 20G30, 22E40
References
Forward citations
Publication
Received: 19 November 2004
Accepted: 21 September 2006
Published: 30 May 2007
Proposed: Martin Bridson
Seconded: Walter Neumann and Benson Farb
Authors
Kevin Wortman
Mathematics Department
Yale University
PO Box 208283
New Haven CT 06520-8283
USA